# SDR FDEA201403140502

- Difficulty date: March 14, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP VANE NR 1 SUPPORT FITTING FOUND CORRODED.  CORROSION FOUND OUT OF LIMITS IAW SRM 57-50-02 FIGURE 201 REPAIR 5 REVISION 54. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
